# SDR SWIA202163863

- Difficulty date: November 12, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MOUNTING HARDWARE FOR FWD CARGO DOOR MAIN HANDLE IS CORRODED (MARKED)   (C CHECK RO 1/16/2022)   REPLACED MOUNTING HARDWARE FOR FWD CARGO DOOR MAIN HANDLE, REF CRJ 700 CMM LATECOERE 52-35-00. TOOL # TUC 7830 CAL. DUE 30-JUN-22.
